应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Top Read Articles
Published in last 1 year |  In last 2 years |  In last 3 years |  All

1 [A Note on Ranking in the Plackett-Luce Model for Multiple Comparisons] 2019 Vol.35(4):885-892
Jing LUO, Hong QIN [Abstract] ( 64 ) [HTML 0 KB][PDF 147 KB] (83)
2 [On the Integrability of the Abel and of the Extended Liénard Equations] 2019 Vol.35(4):722-736
Man Kwong Mak, Tiberiu HARKO [Abstract] ( 45 ) [HTML 0 KB][PDF 198 KB] (102)
3 [The Efficient Computation of Aircraft Range Problem] 2019 Vol.35(4):862-872
Fang YU, Jin-chuan CUI [Abstract] ( 44 ) [HTML 0 KB][PDF 1766 KB] (91)
4 [Feature Screening for Ultrahigh-dimensional Censored Data with Varying Coefficient Single-index Model] 2019 Vol.35(4):845-861
Yi LIU [Abstract] ( 44 ) [HTML 0 KB][PDF 259 KB] (76)
5 [Lp Solutions of BSDEs with a New Kind of Non-Lipschitz Coefficients] 2019 Vol.35(4):695-707
Shengjun FAN, Long JIANG [Abstract] ( 42 ) [HTML 0 KB][PDF 179 KB] (134)
6 [Global Regularity of Solutions for a One-dimensional Nuclear Fluid with Non-monotone Pressure] 2019 Vol.35(4):798-811
Bao-wei FENG [Abstract] ( 39 ) [HTML 0 KB][PDF 171 KB] (87)
7 [On a Spanning K-tree Containing Specified Vertices in a Graph] 2019 Vol.35(4):919-923
Fei-fei SONG, Zhi-quan HU [Abstract] ( 39 ) [HTML 0 KB][PDF 130 KB] (83)
8 [Pullback Attractors for a 3D Non-autonomous Navier-Stokes-Voight Equations] 2019 Vol.35(4):737-752
Yu-ming QIN, Xin-guang YANG, Xin LIU [Abstract] ( 38 ) [HTML 0 KB][PDF 186 KB] (90)
9 [Concentrated Trading and the Survival of Overconfident Traders] 2019 Vol.35(4):753-760
Huai-nian ZHANG, De-qing ZHOU [Abstract] ( 37 ) [HTML 0 KB][PDF 147 KB] (78)
10 [Jensen's Inequality Under Nonlinear Expectation Generated by BSDE with Jumps] 2019 Vol.35(4):873-884
Na ZHANG, Guang-yan JIA [Abstract] ( 37 ) [HTML 0 KB][PDF 185 KB] (90)
11 [Estimating Restricted Common Structural Changes for Panel Data] 2019 Vol.35(4):893-908
Li-wen ZHANG, Zhong-yi ZHU [Abstract] ( 35 ) [HTML 0 KB][PDF 273 KB] (89)
12 [An Exact Generalized Test for Homogeneity of Inverse Gaussian Scale Parameters] 2019 Vol.35(4):761-769
Xu-hua LIU, Xing-zhong XU, Wei-yan MU [Abstract] ( 35 ) [HTML 0 KB][PDF 153 KB] (75)
13 [Linear Arboricity of NIC-Planar Graphs] 2019 Vol.35(4):924-934
Bei NIU, Xin ZHANG [Abstract] ( 33 ) [HTML 0 KB][PDF 305 KB] (101)
14 [Regularity of Global Attractor for Atmospheric Circulation Equations with Humidity Effect] 2019 Vol.35(4):820-829
Jiao-jiao PAN, Qian JIANG, Ting-wei RUAN, Hong LUO [Abstract] ( 32 ) [HTML 0 KB][PDF 161 KB] (78)
15 [Derivative Formula and Coupling Property for Linear SDEs Driven by Lévy Processes] 2019 Vol.35(4):708-721
Zhao DONG, Yu-lin SONG, Ying-chao XIE [Abstract] ( 31 ) [HTML 0 KB][PDF 188 KB] (110)
16 [An Inexact Affine Scaling Levenberg-Marquardt Method Under Local Error Bound Conditions] 2019 Vol.35(4):830-844
Zhu-jun WANG, Li CAI, Yi-fan SU, Zhen PENG [Abstract] ( 31 ) [HTML 0 KB][PDF 200 KB] (84)
17 [Infinitely Many Solutions to a Class of p-Laplace Equations] 2019 Vol.35(4):770-779
Yi-Hua DENG [Abstract] ( 30 ) [HTML 0 KB][PDF 164 KB] (82)
18 [Inequality Estimates of an Inhomogeneous Semilinear Biharmonic Equation in Entire Space] 2019 Vol.35(4):812-819
Fen YANG [Abstract] ( 29 ) [HTML 0 KB][PDF 139 KB] (92)
19 [GMM and Misspecification Correction for Misspecified Models with Diverging Number of Parameters] 2019 Vol.35(4):780-797
Qi ZHANG, Kai-ping WANG, De-li LI, Lu LIN [Abstract] ( 28 ) [HTML 0 KB][PDF 228 KB] (79)
20 [Confidence Intervals of the Generalized Pareto Distribution Parameters Based on Upper Record Values] 2019 Vol.35(4):909-918
Xu ZHAO, Wei-hu CHENG, Yang ZHANG, Shao-jie WEI, Zhen-hai YANG [Abstract] ( 23 ) [HTML 0 KB][PDF 150 KB] (149)
21 [A Novel Genetic Algorithm for Global Optimization] 2020 Vol.36(2):482-491
Chun-feng WANG, Kui LIU, Pei-ping SHEN [Abstract] ( 2 ) [HTML 0 KB][PDF 169 KB] (15)
22 [On Some Cycles in Wenger Graphs] 2020 Vol.36(2):492-502
Ye WANG, Felix LAZEBNIK, Andrew THOMASON [Abstract] ( 2 ) [HTML 0 KB][PDF 152 KB] (9)
23 [Robust Variable Selection and Estimation in Threshold Regression Model] 2020 Vol.36(2):332-346
Bo-wen LI, Yun-qi ZHANG, Nian-sheng TANG [Abstract] ( 2 ) [HTML 0 KB][PDF 182 KB] (21)
24 [Talagrand Inequality on Free Path Space and Application to Stochastic Reaction Diffusion Equations] 2020 Vol.36(2):253-261
Feng-yu WANG, Tu-sheng ZHANG [Abstract] ( 2 ) [HTML 0 KB][PDF 148 KB] (13)
25 [Reflected SPDEs Driven by Fractional Noises] 2020 Vol.36(2):347-360
Juan YANG, Qing ZHOU [Abstract] ( 2 ) [HTML 0 KB][PDF 185 KB] (19)
26 [Moments of Continuous-state Branching Processes with or Without Immigration] 2020 Vol.36(2):361-373
Li-na JI, Zeng-hu LI [Abstract] ( 2 ) [HTML 0 KB][PDF 179 KB] (13)
27 [Nash Embedding, Shape Operator and Navier-Stokes Equation on a Riemannian Manifold] 2020 Vol.36(2):237-252
Shizan FANG [Abstract] ( 12 ) [HTML 0 KB][PDF 192 KB] (28)
28 [Multiple Periodic Solutions of Differential Delay Equations with 2k-1 Lags] 2020 Vol.36(2):390-400
Lin LI, Hua-fei SUN, Wei-gao GE [Abstract] ( 1 ) [HTML 0 KB][PDF 150 KB] (14)
29 [List Vertex-arboricity of Planar Graphs without Intersecting 5-cycles] 2020 Vol.36(2):439-447
Wei-fan WANG, Li HUANG, Min CHEN [Abstract] ( 1 ) [HTML 0 KB][PDF 170 KB] (12)
30 [Modified Projective Synchronization of Fractional-order Chaotic Systems with Different Dimensions] 2020 Vol.36(2):527-538
Xi ZHANG, Ran-chao WU [Abstract] ( 1 ) [HTML 0 KB][PDF 406 KB] (15)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9